Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 50

1

2

3

 

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 34:1(2006) 1-15

The Central Exponent and Asymptotic Stability of Linear Differential Algebraic Equations of Index 1 

Hoang Nam

Abstract. In this paper, we introduce a concept of the central exponent of linear differential algebraic equations (DAEs) similar to the one of linear ordinary differential equations (ODEs), and use it for investigation of asymptotic stability of the DAEs.

 

 

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013